# SDR K11A2018040931001

- Difficulty date: October 21, 2017
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N331CK
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 69,926 hours, 47,939 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERIOR SKIN AT LOWER AFT HINGE CUTOUT CRACKED.
